Opérateurs conjugués et propriétés de propagation. (French) Zbl 0543.47041

A self-adjoint operator A on a Hilbert space is said to be conjugate to another one, H, if \(Dom A\cap Dom H\) is a core for H and if \(e^{iA\alpha}\) leaves Dom H invariant, and, in addition \(\sup \| He^{iA\alpha}\psi \|<\infty \forall \psi \in Dom H.\) Several criteria and estimates concerning this notion are derived. Applications to the quantum-mechanical 3- and N-body problem (where the interaction is given through long range two body potentials) are given, notably to the singular central support of the Green’s functions.
Reviewer: A.Wehrl


47L90 Applications of operator algebras to the sciences
47D03 Groups and semigroups of linear operators
46N99 Miscellaneous applications of functional analysis
81Q05 Closed and approximate solutions to the Schrödinger, Dirac, Klein-Gordon and other equations of quantum mechanics
81U10 \(n\)-body potential quantum scattering theory
Full Text: DOI


[1] Agmon, S.: Ann. Scuola Norm. Sup. Pisa, Ser. 4,2, 151-218 (1975)
[2] Enss, V.: Asymptotic completeness for quantum mechanical potential scattering. I. Short range potentials. Commun. Math. Phys.61, 285 (1978) · Zbl 0389.47005
[3] Faddeev, L.: Mathematical aspects of the three body problem in quantum scattering. Steklov Institute (1963)
[4] Ginibre, J., Moulin, M.: Hilbert space approach to the quantum mechanical three-body problem. Ann. Inst. Henri Poincaré A21, 97-145 (1974)
[5] Hagedorn, G.: Trans. Am. Math. Soc.358, 1-75 (1980)
[6] Jafaev, D.R.: Math. Sb.106, 622 (1978)
[7] Lavine, R.: J. F. A.12 (1973)
[8] Mourre, E.: Absence of singular continuous spectrum for certain self-adjoint operators. Commun. Math. Phys.78, 391 (1981) · Zbl 0489.47010
[9] Mourre, E.: Link between the geometrical and the spectral transformation approaches in scattering theory. Commun. Math. Phys.68, 91 (1979) · Zbl 0429.47006
[10] Mourre, E.: Algebraic approach to some propagation properties of the Schrödinger equation. VIth Conference on Mathematical Physics, Berlin, August 1981 · Zbl 0489.47010
[11] Mourre, E.: Opérateurs conjugués. I. Preprint Marseille, Nov. 1981
[12] Mourre, E.: Opérateurs conjugués. II. Preprint Marseille, Mars 1982
[13] Perry, P., Sigal, I., Simon, B.: Ann. Math.114 (1981)
[14] Reed, M., Simon, B.: Methods of modern mathematical physics, Vols. II?IV. New York: Academic Press 1972-1979 · Zbl 0242.46001
[15] Sigal, I.: Memoirs of the A.M.S. No. 209 (1979); Scattering theory for multiparticle systems I and II. Preprint E.T.H. (1977-1978)
[16] Thomas, L.: Asymptotic completeness in two- and three-particle quantum mechanical scattering. Ann. Phys.90, 127-165 (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.